# SDR FDEA201102220692

- Difficulty date: February 22, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 58,773 hours, 9,609 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB71283
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - CRUISE PERFORMANCE FILLET, ADJACENT TO T/E, OTBD RIB FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 57-40-71 FIG 201 REPAIR 1 REVISION 45. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
